# SDR 2008UALA04058

- Difficulty date: July 28, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 35,214 hours, 9,988 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTIRE FIRST CLASS CABIN LT SIDE EEL INOP.  *S/D*  FOUND FAULTY BATTERY PACK.  REPLACED BATTERY PACK, OP CHECKED GOOD.  AC OK FOR SERVICE.
